MAUDE Adverse Event Report: THORATEC SWITZERLAND GMBH CENTRIMAG 2ND GENERATION PRIMARY CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

THORATEC SWITZERLAND GMBH CENTRIMAG 2ND GENERATION PRIMARY CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 201-90411
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that during priming the console had an s3 alarm.The motor and console were removed from use.
 
Additional Manufacturer Narrative
Section d4 correction: no device expiration date.Manufacturer's investigation conclusion: the reported event of an s3: system fault alarm was confirmed via the log file.The log file captured two s3: system fault alarms on 17feb2026, and the system was not observed to have been in patient use at these times.The alarms correlated to sub-faults related to the fan speed, and the system was observed to have been manually shut down shortly after each alarm.No other notable events were observed.The returned centrimag console (serial number (b)(6) was functionally tested at the service depot and was found to appear and perform as intended.Atypical alarms were unable to be reproduced throughout testing.The serviced and tested console was returned to the customer site after passing all tests per procedure, and the root cause of the reported event was unable to be conclusively determined through this analysis.Review of the device history record for centrimag 2nd gen.Primary console, serial number (b)(6) showed the device was manufactured in accordance with manufacturing and qa specifications.The 2nd generation centrimag system operating manual section 4 "warnings and precautions" warns "one additional 2nd generation centrimag primary console, motor and flow probe are required as backup system in the immediate vicinity of each patient whenever the centrimag or pedivas blood pump is used.The backup console must be connected to the backup motor and to the backup flow probe, have a battery charge sufficient for at least one hour of operation, be connected to ac power (except during transport) and be immediately available should the main console, motor or flow probe experience a malfunction." the 2nd generation centrimag system operating manual section 12.1-"appendix i ¿ console alarms and alerts" contains a list of console alarms and alerts, including s3 alarms, as well as appropriate operator response to these events.No further information was provided.The manufacturer is closing the file on this event.
 
Additional Manufacturer Narrative
No further information was provided.The manufacturer is closing the file on this event.

Brand Name
CENTRIMAG 2ND GENERATION PRIMARY CONSOLE
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CA CH-80 05
SZ  CH-8005
Manufacturer (Section G)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CA CH-80 05
SZ   CH-8005
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24524190
Report Number2916596-2026-01071
Device Sequence Number9704194
Product Code DWA
UDI-Device Identifier07640135140702
UDI-Public(01)07640135140702(11)180626
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number201-90411
Device Catalogue Number201-90411
Device Lot Number6695865
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer05/01/2026
05/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/06/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown